Alert archive / New York / Wind Advisories in 2006
Wind Advisory 8, NWS New York, NY
NWS New York, NY issued this wind advisory at Feb 17, 2006, 3:02 PM EST for 4 counties in Connecticut; 9 counties in New York; Hudson County, Passaic County, New Jersey. It was in force for 118 min.
The area
The counties it named.
The facts
- Issued
- Feb 17, 2006, 3:02 PM EST (20:02 UTC)
- Expired
- Feb 17, 2006, 5:00 PM EST
- In force
- 118 min
- Issued by
- NWS New York, NY
Counties Greater Bridgeport Planning Region, CT, Lower Connecticut River Valley Planning Region, CT, Naugatuck Valley Planning Region, CT, Southeastern Connecticut Planning Region, CT, Hudson County, NJ, Passaic County, NJ, Bronx County, NY, Kings County, NY, New York County, NY, Orange County, NY, Putnam County, NY, Richmond County, NY, Rockland County, NY, Suffolk County, NY, Westchester County, NY
The radar
The Brookhaven radar (KOKX), 66 km from the middle of the area, began a volume at 20:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 8.0 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1117 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 130 m²/s²
- 0-3 km storm-relative helicity
- 140 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KOKX 172002 NPWOKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE UPTON NY 302 PM EST FRI FEB 17 2006 ...STRONG AND GUSTY WINDS THROUGH 500 PM TODAY... .LOW OVER NORTHERN NEW ENGLAND WILL CONTINUE TO MOVE NORTH AND EAST INTO THIS EVENING WITH THE WINDS ACROSS THE REGION GRADUALLY DIMINISHING. CTZ005>012-NJZ002>006-011-NYZ067>081-172200- /O.CAN.KOKX.HW.W.0002.000000T0000Z-060217T2200Z/ /O.NEW.KOKX.WI.Y.0008.060217T2002Z-060217T2200Z/ NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN- SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC-BERGEN- EASTERN PASSAIC-ESSEX-HUDSON-UNION-ORANGE-PUTNAM-ROCKLAND- NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)- BRONX-RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-QUEENS-NASSAU- NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK- SOUTHEASTERN SUFFOLK- 302 PM EST FRI FEB 17 2006 ...HIGH WIND WARNING IS CANCELLED... ...WIND ADVISORY IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. THE HIGH WIND WARNING HAS BEEN CANCELLED. STRONG AND GUSTY WESTERLY WINDS WILL CONTINUE THROUGH 5 PM TODAY. WINDS WILL BE 25 TO 35 MILES AN HOUR WITH GUSTS AS HIGH AS 50 MILES AN HOUR POSSIBLE. THE WINDS WILL BE GRADUALLY DIMINISHING THROUGH THE REST OF THE AFTERNOON AND ARE EXPECTED TO FALL BELOW WIND ADVISORY CRITERIA BY LATE IN THE DAY. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
1 follow-up statement
000 WWUS71 KOKX 172150 NPWOKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE UPTON NY 450 PM EST FRI FEB 17 2006 ...STRONG WINDS HAVE DIMINISHED... .LOW PRESSURE OVER SOUTHEASTERN CANADA WILL CONTINUE TO MOVE NORTH AND EAST THIS EVENING WITH THE WINDS ACROSS THE REGION GRADUALLY DIMINISHING. CTZ005>012-NJZ002>006-011-NYZ067>081-172300- /O.EXP.KOKX.WI.Y.0008.000000T0000Z-060217T2200Z/ NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN- SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC-BERGEN- EASTERN PASSAIC-ESSEX-HUDSON-UNION-ORANGE-PUTNAM-ROCKLAND- NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)- BRONX-RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-QUEENS-NASSAU- NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK- SOUTHEASTERN SUFFOLK- 450 PM EST FRI FEB 17 2006 ...WIND ADVISORY WILL EXPIRE AT 5 PM EST THIS AFTERNOON... THE WIND ADVISORY WILL EXPIRE AT 5 PM EST THIS AFTERNOON. WINDS HAVE FALLEN BELOW ADVISORY CRITERIA...BUT WESTERLY WINDS OF 15 TO 25 MPH WITH GUSTS AS HIGH AS 40 MPH ARE POSSIBLE THROUGH THIS EVENING. THE WINDS WILL DIMINISH FURTHER OVERNIGHT. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this wind advisory went out at Feb 17, 2:47 PM EST, 15 minutes earlier.
Area forecast discussion, Feb 17, 2:47 PM EST, 15 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE UPTON NY
247 PM EST FRI FEB 17 2006
.NEAR TERM (THIS AFTERNOON)...
WITH WINDS NOT MAKING IT TO WARNING WILL LOWER TO AN ADVISORY FOR
THE REST OF THE AFTERNOON...TIL 5 PM. WINDS ARE CONTINUING TO
DIMINISH THROUGH THE AFTERNOON AS COLD AIR LAGS WELL BEHIND THE
FRONT. GRADIENT WEAKENS AS DOES COLD ADVECTION SO STILL EXPECTING
WINDS BELOW ADVISORY AFTER 5 PM.
&&
.SHORT TERM (SATURDAY THROUGH SUNDAY)...
A SECONDARY COLD FRONT MOVES THROUGH SATURDAY BRINGING A REINFORCING
SHOT OF COLD AIR. LACK OF MOISTURE WILL KEEP THE AREA DRY AS IT
MOVES THROUGH...BUT HIGHS ON SAT WILL ONLY REACH LOW TO MID 30S.
THE PRESSURE GRADIENT WILL REMAIN FAIRLY TIGHT SAT WITH ANOTHER BOUT
OF CAA WHICH WILL KEEP IT QUITE BREEZY. WIND CHILLS ARE EXPECTED TO
BE IN THE TEENS SAT MORNING...WITH SOME SINGLE DIGITS IN OUTLYING
AREAS.
WINDS WILL START TO DIMINISH SAT NIGHT AS THE LOW CONTINUES TO PULL
AWAY...ALTHOUGH UNDER MOSTLY CLEAR SKIES...LOW TEMPERATURES SATURDAY
NIGHT ARE EXPECTED TO DROP INTO THE TEENS AND SINGLE DIGITS. WIND
CHILL VALUES LOOK TO APPROACH THE ZERO TO FIVE BELOW MARK NEAR THE
COAST...AND FIVE TO TEN BELOW ZERO FURTHER INLAND AND IN THE PINE
BARRENS OF LONG ISLAND BY SUNDAY MORNING.
MEAN UPPER TROUGH AND SFC HIGH PRES WILL GRADUALLY PUSH ACROSS THE
AREA ON SUN. BRISK NW FLOW WILL KEEP MAX TEMPS 10-15 DEGREES BELOW
NORMAL.
&&
.LONG TERM (SUNDAY NIGHT THROUGH THURSDAY)...
STRONG RADIATIONAL COOLING EXPECTED IN FAVORED LOCATIONS UNDER CLEAR
SKIES AND LIGHT WINDS SUN NIGHT. MIN TEMPS SUN NIGHT COULD DROP TO
10-15 ACROSS LWR HUDSON VALLEY...INTERIOR CT AND EASTERN LONG ISLAND.
A WEAK SHORTWAVE EMBEDDED IN THE UPPER FLOW WILL MOVE ACROSS THE
AREA ON MON...POSSIBLY TOUCHING OFF A FEW SHOWERS AS TEMPS RETURN
CLOSER TO NORMAL. A MORE ZONAL FLOW WILL SET UP AS WELL HELPING TO
KEEP A LOW PRES CENTER MOVING BY TO OUR SOUTH. THEN...A SERIES OF
WEAK SHORTWAVES PASSING THROUGH THE AREA WILL KEEP SLIGHT CHANCE TO
CHANCE RAIN/SNOW SHOWERS IN THE FCST THROUGH THE MIDDLE OF THE WEEK.
OTHERWISE...TEMPS WARM BACK TO NEAR AND SLIGHTLY ABOVE NORMAL AS
HIGH PRES BUILDS ACROSS THE SOUTHEASTERN PORTION OF OUR NATION WHICH
WILL SET UP A WEST TO SOUTHWEST FLOW ACROSS THE LOCAL CWA.
&&
.AVIATION...GENERALLY VFR CONDS TO PREVAIL THROUGH VERY EARLY
MORNING...THEN A PERIOD OF MVFR/VERY LOCALLY IFR AHEAD OF AND ALONG
STRONG COLD FRONT THAT IS PROGGED TO COME THROUGH THE AREA AROUND
17Z GIVE OR TAKE A COUPLE HOURS. WIND SHEAR WILL INCREASE AS THE
MORNING PROGRESSES UP UNTIL FROPA...WITH WINDS AT 2 KFT EXPECTED TO
PEAK AROUND 60 KT FROM ROUGHLY 220 DEGREES. SFC WINDS WILL INCREASE
AS THE MORNING WEARS ON...BUT PEAK WINDS OF 25-30G50KT EXPECTED TO
OCCUR IN THE 16Z-21Z TIMEFRAME. HIGHEST WIND GUSTS WILL LIKELY ONLY
LAST AN HOUR OR TWO.
&&
.MARINE...STRONG COLD FRONT PROGGED TO COME THROUGH THE REGION
TODAY...SWEEPING FROM W-E ACRS THE WATERS VERY EARLY THIS AFTERNOON.
STORM WARNINGS ARE UP FOR ALL WATERS UNTIL 5 PM THIS AFTERNOON.
HIGHEST WINDS EXPECTED THIS AFTERNOON. SECONDARY COLD FRONT CROSSES
THE WATERS ON SATURDAY WITH A LIKELY RESURGENCE OF GALE FORCE WINDS.
BLOW OUT TIDES WILL NEED TO BE MONITORED. RIGHT NOW IT APPEARS TO BE
MARGINAL ON THE OCEAN SIDE FOR THIS AFTERNOON...HOWEVER SEEMS MORE
LIKELY ALONG THE SOUND. DID MENTION TIDAL DEPARTURES OF 2 TO 3 FEET
IN THE MORNING UPDATE.
&&
.HYDROLOGY...MINIMAL QPF EVENT TODAY WITH ONLY 1 TO 2 TENTHS OF AN
INCH OF LIQUID EXPECTED. DESPITE MELTING SNOWPACK...FLOWS ON RIVERS
AND STREAMS REMAIN LOW. NO PROBLEMS EXPECTED.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...WIND ADVISORY FOR CTZ005>012 UNTIL 5 PM FRIDAY.
NJ...WIND ADVISORY FOR NJZ002>006-011 UNTIL 5 PM FRIDAY.
NY...WIND ADVISORY FOR NYZ067>081 UNTIL 5 PM FRIDAY.
MARINE...STORM WARNING FOR ANZ330-335-338-350-353-355 UNTIL 5 PM
FRIDAY.
&&Hazardous weather outlook, Feb 17, 7:48 AM EST, 7 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE UPTON NY 748 AM EST FRI FEB 17 2006 CTZ005>012-NJZ002>006-011-NYZ067>081-181300- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN- SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC-BERGEN- EASTERN PASSAIC-ESSEX-HUDSON-UNION-ORANGE-PUTNAM-ROCKLAND- NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)- BRONX-RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-QUEENS-NASSAU- NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK- SOUTHEASTERN SUFFOLK- 748 AM EST FRI FEB 17 2006 ...HIGH WIND WARNING IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT A HIGH WIND WARNING IS IN EFFECT FOR WIND GUSTS UP TO 60 MPH IN ASSOCIATION WITH A STRONG COLD FRONT CROSSING THE AREA TODAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY WINDY CONDITIONS WILL CONTINUE SATURDAY WITH GUSTS UP TO 40 MPH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED FOR WIND DAMAGE REPORTS. ANZ330-335-338-350-353-355-181300- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 748 AM EST FRI FEB 17 2006 ...STORM WARNING IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... ...GALE WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 PM EST SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... A STORM WARNING IS IN EFFECT FOR WINDS 25 TO 35 KT WITH GUSTS UP TO 50 KT IN ASSOCIATION WITH A STRONG COLD FRONT CROSSING THE AREA TODAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A GALE WARNING REMAINS IN EFFECT SATURDAY FOR GUSTS 35 TO 40 KT. .SPOTTER INFORMATION STATEMENT...SPOTTER ACTIVATION IS REQUESTED FOR WIND GUST REPORTS.
In the hours before
Special weather statement, Feb 17, 10:03 AM EST, 4 hours 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE UPTON NY 1003 AM EST FRI FEB 17 2006 NJZ006-NYZ072>076-172200- HUDSON-NEW YORK (MANHATTAN)-BRONX-RICHMOND (STATEN ISLAND)- KINGS (BROOKLYN)-QUEENS- 1003 AM EST FRI FEB 17 2006 A STRONG COLD FRONT IS APPROACHING THE AREA THIS MORNING. WINDS AHEAD OF THE FRONT WERE FROM THE SOUTHWEST AT 15 TO 20 MILES AN HOUR WITH GUSTS AS HIGH AS 30 MILES AN HOUR. TEMPERATURES WERE IN THE UPPER 40S TO LOWER 50S WITH RAIN SHOWERS. THE COLD FRONT IS EXPECTED TO MOVE THROUGH THE NEW YORK AREA AROUND NOON. WINDS WILL SHIFT TO THE WEST AND QUICKLY INCREASE TO 25 TO 35 MILES AN HOUR WITH GUSTS UP TO 60 MILES AN HOUR...AS HAS BEEN OCCURRING IN SOME LOCATIONS ACROSS UPSTATE NEW YORK AND PENNSYLVANIA. DEBRIS AND LOOSE OBJECTS WILL LIKELY BECOME AIRBORNE. IF YOU ARE OUTSIDE...ESPECIALLY DURING LUNCH...AS THE FRONT COMES THROUGH BE PREPARED FOR THE STRONG WINDS AND FLYING DEBRIS. TEMPERATURES WILL ALSO BE FALLING RAPIDLY AS COLDER AIR FLOWS IN. IN A COUPLE OF HOURS THE 40S AND 50S WILL BE REPLACED WITH TEMPERATURES IN THE MID 30S. NJZ002>005-011-NYZ067>070-172200- WESTERN PASSAIC-BERGEN-EASTERN PASSAIC-ESSEX-UNION-ORANGE-PUTNAM- ROCKLAND-NORTHERN WESTCHESTER- 1003 AM EST FRI FEB 17 2006 A STRONG COLD FRONT IS APPROACHING THE AREA THIS MORNING. WINDS AHEAD OF THE FRONT WERE FROM THE SOUTHWEST AT 15 TO 20 MILES AN HOUR WITH GUSTS AS HIGH AS 30 MILES AN HOUR. TEMPERATURES WERE IN THE UPPER 40S TO LOWER 50S WITH RAIN SHOWERS. THE COLD FRONT IS EXPECTED TO MOVE THROUGH LATE THIS MORNING TO ABOUT NOON. WINDS WILL SHIFT TO THE WEST AND QUICKLY INCREASE TO 25 TO 35 MILES AN HOUR WITH GUSTS UP TO 60 MILES AN HOUR...AS HAS BEEN OCCURRING IN SOME LOCATIONS ACROSS UPSTATE NEW YORK AND PENNSYLVANIA. DEBRIS AND LOOSE OBJECTS WILL LIKELY BECOME AIRBORNE. IF YOU ARE OUTSIDE...ESPECIALLY DURING LUNCH...AS THE FRONT COMES THROUGH BE PREPARED FOR THE STRONG WINDS AND FLYING DEBRIS. WEAKENED TREES COULD ALSO BE FELLED BY THE WINDS...POSSIBLY RESULTING IN POWER OUTAGES. TEMPERATURES WILL ALSO BE FALLING RAPIDLY AS COLDER AIR FLOWS IN. IN A COUPLE OF HOURS THE 40S AND 50S WILL BE REPLACED WITH TEMPERATURES IN THE MID 30S. BY LATE AFTERNOON TEMPERATURES COULD BE NEAR OR BELOW FREEZING CAUSING ANY STANDING WATER TO FREEZE. CTZ005>012-NYZ071-077>081-172200- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN- SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-SOUTHERN WESTCHESTER- NASSAU-NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK- SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK- 1003 AM EST FRI FEB 17 2006 A STRONG COLD FRONT IS APPROACHING THE AREA THIS MORNING. WINDS AHEAD OF THE FRONT WERE FROM THE SOUTHWEST AT 15 TO 20 MILES AN HOUR WITH GUSTS AS HIGH AS 30 MILES AN HOUR. TEMPERATURES WERE IN THE UPPER 40S TO LOWER 50S WITH RAIN SHOWERS. THE COLD FRONT IS EXPECTED TO MOVE THROUGH BETWEEN 1 PM AND 2 PM. WINDS WILL SHIFT TO THE WEST AND QUICKLY INCREASE TO 25 TO 35 MILES AN HOUR WITH GUSTS UP TO 60 MILES AN HOUR...AS HAS BEEN OCCURRING IN SOME LOCATIONS ACROSS UPSTATE NEW YORK AND PENNSYLVANIA. DEBRIS AND LOOSE OBJECTS WILL LIKELY BECOME AIRBORNE. IF YOU ARE OUTSIDE BE PREPARED FOR THESE CHANGES. WEAKENED TREES COULD ALSO BE FELLED BY THE WINDS...RESULTING IN POWER OUTAGES. TEMPERATURES WILL ALSO BE FALLING RAPIDLY AS COLDER AIR FLOWS IN. IN A COUPLE OF HOURS THE 40S AND 50S WILL BE REPLACED WITH TEMPERATURES IN THE MID 30S. BY LATE AFTERNOON OR EARLY THIS EVENING TEMPERATURES COULD BE NEAR OR BELOW FREEZING CAUSING ANY STANDING WATER TO FREEZE.
Special weather statement, Feb 17, 11:06 AM EST, 3 hours 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE UPTON NY 1106 AM EST FRI FEB 17 2006 NJZ003>006-011-NYZ072>076-171715- BERGEN-EASTERN PASSAIC-ESSEX-HUDSON-UNION-NEW YORK (MANHATTAN)- BRONX-RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-QUEENS- 1106 AM EST FRI FEB 17 2006 ...HIGH WIND WARING IN EFFECT UNTIL 5 PM THIS AFTERNOON... A LINE OF SHOWERS AND ISOLATED THUNDERSTORMS...AHEAD OF THE STRONG COLD FRONT...WAS MOVING INTO EASTERN PASSAIC COUNTY AND THE WESTERN PORTIONS OF ESSEX AND UNION COUNTIES. WINDS WITH THE SHOWERS COULD REACH NEAR 60 MILES AN HOUR. THE LINE OF SHOWERS WILL BE RACING EAST AND MOVE THROUGH NEW YORK CITY BY 1130 AM. WINDS WILL CONTINUE STRONG AND GUSTY THROUGH MUCH OF THE AFTERNOON WITH TEMPERATURES FALLING RAPIDLY.
The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 17, 4:02 AM EST | High Wind Warning | OKX | Greater Bridgeport Planning Region, Lower Connecticut River Valley Planning Region, Naugatuck Valley Planning Region, Southeastern Connecticut Planning Region | 11 hr |
Nearby
Wind Advisories in New York, 2006Wind Advisories in Connecticut, 2006Wind Advisories in New Jersey, 2006Every wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.